MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; INFRARENAL AORTO UNI-ILIAC

ENDOLOGIX, INC. AFX; INFRARENAL AORTO UNI-ILIAC
Model Number A28-28/C55
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported that the patient had an initial implant on (b)(6) 2015 with a bifurcated and infrarenal aortic extension.Subsequently, during a follow up visit on (b)(6) 2016, computed tomography revealed a type 1a endoleak.The wedge of thrombus present during initial implant had resolved, contributing to the 1a leak.The physician sealed the leak on (b)(6) 2016 by implanting a suprarenal aortic extension.The patient is in stable condition.
 
Additional Manufacturer Narrative
At the completion of the investigation, the clinical evaluation was able to confirm the reported event.The clinical assessment was based on adequate medical records, and no patient images.A manufacturing or design issue has not been identified or suspected based on the evaluation of the reported event.The root cause of the reported event is unknown, there is not enough information to determine the root cause of the reported event.Limited patient records were available and the device was not returned for evaluation.Due to limited patient records potential contributing factors are not able to be determined.

Brand Name
AFX
Common Device Name
INFRARENAL AORTO UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5764991
Report Number2031527-2016-00326
Device Sequence Number16143471
Product Code MIH
UDI-Device Identifier00818009010278
UDI-Public(01)00818009010278(17)170924
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/24/2017
Device Model NumberA28-28/C55
Device Lot Number1267187-006
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2016
Supplement Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR